# SDR R61A2023080100407

- Difficulty date: July 11, 2022
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17122895604
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR****RH-OB-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P2. PERFORMED JC# 170EO-57-20-0050MA_1****MAJOR
